Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

raspberryheaven

Veteran Member
  • Total Reviews

    0
  • Content Count

    106
  • Joined

  • Last visited

Everything posted by raspberryheaven

  1. turns out that it was a reaction. stopping the pills. :/ ugh my skin was clearing too!
  2. I take probiotics and I was taking the pill with food when I first started taking it. I've been too sick for the last 3 days to take it with food. fever was 101 yesterday. :/ I dunno if I'm having a reaction to the antibiotic or it's something else.
  3. I've been feeling really sick ever since I started Bactrim 5 days ago. Nausea, fatigue, stomach pain, headache,fever... Is it the Bactrim causing this? I'm really sad because it is clearing my face already!
  4. thanks, I ended up stopping cold turkey almost two weeks ago. My face broke out a bit but nothing severe. Going on antibiotics and new topicals so that might help take care of the post-BC breakouts.
  5. My doc perscribed me Bactrum but after I picked up my pills I noticed that they were labled as Erythromycin. Is this the same thing? Just wondering if I should go back to ask my pharmacy.
  6. My doc told me she has had good results with mixing Aczone and Tazorac and applying it to the face at night. Any one else try this? Sounds interesting.
  7. I'm on Lo Loestrin Fe and I've been on it for 5 months now. My skin is worse than it was before so I'm not sure if I should just stop the pill or ask for a new pill. I've tried Ortho Tri Cyclin and it cleared up my skin but it made me extremely sick every morning..so I'm not sure what to do. :/
  8. My acne was better before the birth control..this pill has made it a lot worse. :/
  9. anyone have experiences with stopping BC? I don't know if it would be a bigger risk for a breakout by stopping cold turkey or weaning myself off? & if you wean yourself off, how exactly do you do that? thanks!!
  10. Thanks, that is useful information. I was previously on Yaz and Ortho Tri Cyclin, which cleared me up, but gave me miserable morning sickness every morning. I'm going to call my doctor and ask for advice.
  11. I was wondering if any of you girls have been on Lo Loestrin Fe (the LO version.) I just finished my 4th month and my face is still breaking out way worse than it was before I started. Should I contact my gyno or derm or what? I'm starting to lose hope My face cleared on Ortho Tri Cyclin but it made me really sick so I don't know what to do.
  12. That makes sense. I just figured she'd have some idea of it, since it seems to be such a popular treatment. Can a derm prescribe it?
  13. I'm having bad breakouts since I just switched my BC pills, so I decided to call my gynecologist to perscribe me Spiro since I've read so many good things about it. But the tells me...Spiro is for hair growth and will not do anything for acne. ...what? I told her I've been reading tons of things all over the internet saying how it is an effective acne treatment and she told me I was wrong? I didn't want to argue with her, so I just gave it up. I just thought this was incrediblty weird. An
  14. ugh, a few days later...and my breakout is just getting worse. How long does the initial breakout last when you switch BC?
  15. This happens to a lot of people, including myself. I used a 2% BHA to clear my skin up again, and also went BACK to my old birth control. My skin ended up clearing up again, but becoming more "acne prone" than before. I recently decided to stop birth control altogether because it was messing with my body. But that's another story! I called my doctor about it today, and she told me that I should just stick to this new BCP (Trinessa) for now instead of going back to Yaz. So I'm torn as to w
  16. I was on Yaz for along time, and while it helped my skin a lot it didn't clear me up completely. So, my doctor put me on TriNessa instead and while I am still on the first month of this new BCP, I am breaking out worse than ever. Should I request to go back on Yaz, or is this just an initial breakout? Are initial breakouts expected when you change BCP? Thank you a lot!
  17. Spiro is NOT BC. It may actually make you more fertile. And you don't need to take it with BC, unless you're worried about getting pregnant. Okay, thank you! My current BC isn't clearing up my skin completely, so I am looking into taking Spiro along with it since it seems to be working well for other people.
  18. Is Spiro and actual form of BC? Or do you take it paired with BC? I'm going to call my doctor about it soon, but I want to make sure I know what I'm talking about first lol. thank you!
  19. I first took it about a year or so ago. It's the only BCP i've tried. I'm thinking of asking about trying another BCP since this second round of Yaz isn't working out, but I'm afraid that the switch in pills will mess my face up even more? But I might go on and ask anyway, thanks for your help!
  20. I've been on Accutane twice, failed to be cured both times, and eventually went on Yaz. It cleared me up completely. so over a year ago I decided to just stop taking it because it was getting too expensive, and I assumed I was cured of my acne. I had to go back on Yaz 6 months later because my acne was erupting again, and now I have been on it for almost a year now. But this time the Yaz isn't working and my acne isn't clearing up at all. What's wrong? Yaz cleared me completely after 3 mont
  21. I suffer from dry skin and because of a combination of it being winter here and the topicals I am using (Differin and Aczone), my face is extremely dried out. Whenever I put on moisturizer, my face burns very, very badly. I've tried different brands to see what doesn't burn, but they all do. I only have this problem when my face is dried out, but nothing I put on it seems to help. Any solutions for a burning/dry face? thanks!
  22. I suffer from dry skin and a combination of it being winter here and the topicals I am using (Differin and Aczone), my face is extremely dried out. Whenever I put on moisturizer, my face burns very, very badly. I've tried different brands to see what doesn't burn, but they all do. I only have this problem when my face is dried out, but nothing I put on it seems to help. Any solutions for a burning/dry face? thanks!
  23. I've been using this mask for a while. A month or two, I think? I'm not sure if it is advised to do this, but I've put the mask just on spots where my red marks are really bad, and keep it on overnight. I've been doing this every other night since I've purchased this. I don't know if it is just a coincidence or not, but the redmarks on my cheek have reduced a lot.
×